Product Image
 

Products

Advil Ibuprofen Tablets 200 mg Pain Reliever / Fever Reducer (100 Coated Tablets)

Allergens:

  • Animal-Derived
  • Eggs
  • Soy
  • Wheat
  • Gluten
  • Sulfites
  • Corn
  • Controversial Ingredients
alg-icon3-cross A gray allergen icon with an x indicates that the manufacturer asserts that this product is free from this allergen

Ingredients ():

Ingredient Color Key:
Controversial
Avoid
Non-Controversial

Members, please sign in to view which ingredients are on your personalized "avoid" list.

Warning(s):

Consult a doctor before use if you have ever had serious side effects from any pain reliever/fever reducer.

Consult Doctor before use if you are over 65 years of age.

Consult Doctor before use if you are taking a diuretic.

Consult doctor before use if you are taking anti-coagulants (blood thinner medication)

Consult Doctor before use if you are taking any other drug.

Consult Doctor before use if you are taking any other product containing ibuprofen or any other pain reliever / fever reducer.

Consult doctor before use if you are under doctors care for any serious condition.

Consult Doctor before use if you have bleeding problems.

Consult Doctor before use if you have heart disease.

Consult Doctor before use if you have high blood pressure.

Consult Doctor before use if you have kidney disease.

Consult Doctor before use if you have stomach problems that last or come back.

Consult Doctor before use if you have ulcers.

Discontinue use and consult doctor if an allergic reaction occurs.

Discontinue use and consult doctor if any new symptoms appear.

Discontinue use and consult doctor if fever gets worse or lasts more than 3 days.

Discontinue use and consult doctor if pain gets worse or lasts more than 10 days.

Discontinue use and consult doctor if redness or swelling is present in the painful area.

Discontinue use and consult doctor if stomach pain occurs or lasts, even if symptons are mild.

Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.

Ibuprofen may cause a severe allergic reaction which may include hives, asthma (wheezing), facial swelling, shock.

Ibuprophen may cause stomach bleeding.

If pregnant or breast-feeding, ask a health professional before use.

If you consume 3 or more alcoholic drinks every day, consult your doctor about this product.

In case of accidental overdose, call a doctor or poison control center immediately.

Keep Out Of Reach Of Children

Taking more than recommended may cause stomach bleeding.

Nutrition Facts

  • Serving Size: 1
  • Servings Per Container: 100.0
  • Amount Per Serving
  • Calories 0.0Calories from Fat 0.0
  • Total Calories 0Total Calories from Fat 0

* Percent Daily Values are based on a 2,000 calorie diet. Your daily vailues may be higher or lower depending on your calorie needs.

0
points
Weight Watchers Winning Points® Value* = 0
Weight Watchers PointsPlus® Value* = 0

*Weight Watchers® and Points® are registered trademarks of Weight Watchers International, Inc. The number of Points provided here were calculated by Food Facts, Inc. based on published Weight Watchers International, Inc. information and do not imply sponsorship or endorsement of such number of Points, Food Facts, Inc., or the above product by Weight Watchers International, Inc.

Ratings and Reviews

Be the first to rate this product.
You must be logged in to leave a review
Click here to login

Health Score Report Card

 
Things To Look For

Total Calories

Low in calories per serving

Saturated Fats

Low in Saturated Fat per serving

Cholesterol

Low in cholesterol per serving

Sodium

Low in sodium per serving

 

Fiber

Does not contain any fiber

Controversial ingredients

This product contains multiple controversial ingredients

Sugars

Contains added sugar(s)

 

 

The innovative, independent Foodfacts.com Health Score uses a unique, patent-pending algorithm that combines traditional measures of nutrition facts along with quality of ingredients, while excluding any personal bias or prejudice. No manufacturers have an input on our score, nor is the product’s taste a consideration. This score is not meant to be a final judgment on a product, but a guideline to help consumers navigate the often confusing world of ingredient lists and nutritional labels.

Please click here for more information regarding the health score